I thought I would give you a glimpse of what the medical community and the media does to divert attention from antidepressant side effects and also to cover their behinds for lawsuits. This is the headline of the article in today’s paper about the young woman,, Traci Villaincourt, whose pics I posted yesterday along with information about antidepressant-induced angioedema.
Woman involved in Draper shooting brings attention to rare blood disorder
Here is one important statement from the article: “”We would hospitalize patients and often give them narcotics or morphine just to get them through the pain,” Jones said.
“Jones said that often patients become addicted to the pain medication prescribed for the disorder. King said that is what happened to her sister.”
The following is my comment that likely will not be posted:
“I would like to see the evidence that this disorder was “hereditary” [They said her father had it, but of course what I want to know is if her father, living in the state that has LONG had the highest use of antidepressants was on an antidepressant before being diagnosed with this “disorder” as well.] and not medication-induced which appears to be a major cause of the disorder. Do a Google search for “angioedema and antidepressant” and see what your first result is! Antidepressants have long been known to produce this.
“They have been giving pain killers for this “disorder”?!!!
“No wonder I have had so many over the years go from antidepressant addiction into pain killer addiction since this edema is such a common reaction to antidepressant use.
“It is NOT the edema that causes all the other issues you see with this woman – the crime and violence – it is is the effects of the drugs! That is what changes behavior and produces the physical damage you see.
“I posted all this on Facebook yesterday. Go read the comments from those who have similar pics to share in a before and after antidepressant scenario. You will see the same!!!”
If they can get people to believe this is an “inherited” “disorder” then they do not have to admit they caused it with the drugs they have given you – thus they are not liable legally. Which means you cannot sue them for doing this to you! That is all this is about! That and bringing in new customers dealing with the same reaction to their medication so that they can “treat” them for years for this “disorder”.
One of my close friends whose experience with Prozac first peaked my interest in the SSRI antidepressants changes so drastically in her appearance that I passed her on the street and had no idea it was her! She went from tall and thin and bubbly to short and fat and bizarre looking and dressing as well. Yes she too had all the bloating you see here.
Not listening to my warning that the cancer she developed on her ear would spread if she did not get off the antidepressants causing it that it would spread, she died a few years later of breast cancer produced by her antidepressants.
Appearance will tell you what is going on in the body! Pay attention to these changes in looks because they will tell you a lot.
This reminds me of another friend who went to a raw food diet and I saw her six months later. So shocked I was by her appearance that I asked, “Helen, how old are you?!”
She said, “I am 52.”
I then asked why she only appeared to be only 35! Of course I knew it was because her body had so little output involved in order to metabolize raw foods to obtain her nutrients as opposed to cooked and processed foods. The raw foods still have the enzymes necessary for metabolism intact. She was conserving energy previously used up in metabolism and thereby reducing the advancing of her aging process.
Have I personally made the change in my own life? No. I regret having to admit that because I know better. I have been at about 70% raw for some time, but have not been able to focus on it enough yet (too many of these antidepressant tragedies to deal with) to make the complete change. I am working on it though.
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have long warned can be even more dangerous than staying on the drugs! The FDA warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can come on very rapidly! Find the CD here: http://store.drugawareness.org/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”